MAUDE Adverse Event Report: CORDIS US CORP. EXOSEAL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP. EXOSEAL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number EX600
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the plug deployment button of a 6f exoseal vascular closure device (vcd) could not be pressed after the indicator window changed from black- white to black- black.The device was withdrawn, and manual compression was used to achieve hemostasis.There was no reported patient injury.No abnormality was noted prior to use.The indicator wire loop deployed smoothly.The sheath and closure device were withdrawn together at an angle of 30¿45°.Pulsatile blood flow was observed from the bleed-back port and slowed significantly prior to further withdrawal.The device was inspected after removal.Pulling the indicator wire loop caused the indicator window to change color.Pressing the plug deployment button outside the body could not be performed easily.The procedure performed was intracranial aneurysm embolization.The device will be returned for evaluation.

Brand Name
EXOSEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key25138048
Report Number9616099-2026-00709
Device Sequence Number9453881
Product Code MGB
UDI-Device Identifier10705032058858
UDI-Public(01)10705032058858(17)270731(10)18486893
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEX600
Device Lot Number18486893
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TEMPO 5F MPA1 CATHETER.; UNK WOBBI CATHETER, UNK STRYKER .014 GUIDEWIRE.; UNK TONGQIAOFENG EMBOLIZATION COIL.
Patient Age64 YR
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceAsian